# SDR GTIA020741

- Difficulty date: July 3, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - RIGHT WING LOWER TRAILING EDGE PANEL CRACKED BOTTOM SIDE INBOARD.  PERFORMED MULTIPLE LAMINATION REPAIR ON RIGHT LOWER TRAILING EDGE PANEL BOTTOM INBOARD IAW 57-70-1 OF THE DC9/MD80 SRM.  (M)
